# SDR GTIA2024122338616

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 10,923 hours, 4,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ( DIRTY SOCK SMELL ) FROM PACK 1 ON DESCENT BELOW 10,000  AT IDLE , AIR QUALITY FORM FILLED UP. -PERFORMED CABIN ODOR INSPECTION FOUND PACK # 1 CAUSE OF ODOR IAW TSM 05-50-00-810-831-A NO OTHER ODOR PRESENT. SEE LOG PAGE 3609471-2 FOR CORRECTIVE ACTION.
